On the LU Factorization of M-Matrices.

R.S. Varga; D.Y. Cai

Numerische Mathematik (1982)

  • Volume: 38, page 179-192
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Varga, R.S., and Cai, D.Y.. "On the LU Factorization of M-Matrices.." Numerische Mathematik 38 (1982): 179-192. <http://eudml.org/doc/132755>.

author = {Varga, R.S., Cai, D.Y.},
journal = {Numerische Mathematik},
keywords = {M-matrix; LU factorization},
pages = {179-192},
title = {On the LU Factorization of M-Matrices.},
url = {http://eudml.org/doc/132755},
volume = {38},
year = {1982},

AU - Varga, R.S.
AU - Cai, D.Y.
TI - On the LU Factorization of M-Matrices.
JO - Numerische Mathematik
PY - 1982
VL - 38
SP - 179
EP - 192
KW - M-matrix; LU factorization
UR - http://eudml.org/doc/132755
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.